# SDR USAA2010112692668

- Difficulty date: November 23, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 5,937 hours, 1,746 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1932
- Condition: Low Pressure
- Location: R2 Door
- Part time: 5,937 hours, 1,746 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 434 - PHL - EES - FORWARD FLIGHT ATTENDANT PANEL MESSAGE FOR 2-R CHECK DOOR PRESSURE.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE 2-R.
